# SDR SIMA20150711007

- Difficulty date: July 11, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,915 hours, 28,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK & BUCKLING ON FRAME 22 & STINGER 18, INTERNAL DAMAGE.  TRANSFERRED TO NRWC 813-MQT-01987.  COMPLIED WITH PERMANENT REPAIR IAW ERS-EM-53MR-1490.
